MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0312
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Laceration(s) of Esophagus (2398)
Date of Event 03/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they had a capsule which failed to attach and the patient had a tear on the esophageal wall.After firing of the capsule and the delivery system has been removed, the capsule failed to attach on the esophageal wall and so found missing.There was no intervention required, and a repeat procedure was needed.The anesthesia was not able to well control the patient and made the patient fell asleep.Patient was moving during vacuum suction applied and even the firing procedure.An endoscopy had been performed prior to the procedure and showed the esophagus to be normal.A lubricant was used to facilitate placement of the capsule.The patient was prepped for the procedure and was under anesthesia.
 
Additional Manufacturer Narrative
Additional information: if information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they had a capsule which failed to attach and the patient had a tear on the esophageal wall.After firing of the capsule and the delivery system has been removed, the capsule failed to attach on the esophageal wall and the capsule went to the patient's stomach.There was no intervention required, and another capsule was used to repeat the procedure on the same day.The patient was not overly sedated, but the anesthesia was unable to control the patient well and the patient got irritated by the procedure.Patient was moving during vacuum suction applied and even the firing procedure.An endoscopy had been performed prior to the procedure and showed the esophagus to be normal.A lubricant was used to facilitate placement of the capsule.The patient was prepped for the procedure and was under anesthesia.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8513749
Report Number9710107-2019-00160
Device Sequence Number1651506
Product Code FFT
UDI-Device Identifier07290101361695
UDI-Public07290101361695
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2020
Device Model NumberFGS-0312
Device Catalogue NumberFGS-0312
Device Lot Number44077Q
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer04/08/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR